# SDR 2008UALA02331

- Difficulty date: April 19, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 34,516 hours, 4,666 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND DOOR 3L EXTERIOR EMERGENCY LIGHT INOP.  FOUND FAULTY LAMP. REPLACED LAMP OP CHECKED GOOD. AC OK FOR SERVICE.
